Journal of Mathematical Finance

Journal of Mathematical Finance

ISSN Print: 2162-2434
ISSN Online: 2162-2442
www.scirp.org/journal/jmf
E-mail: jmf@scirp.org
"European Option Pricing for a Stochastic Volatility Lévy Model with Stochastic Interest Rates"
written by Sarisa Pinkham, Pairote Sattayatham,
published by Journal of Mathematical Finance, Vol.1 No.3, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top